# SDR TRBA201123409

- Difficulty date: August 22, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 355
- Aircraft time: 33,697 hours, 369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STAIRS FLOOD LIGHT INOPERATIVE.   RELAMPED MAIN CABIN STAIRS LIGHT BULB IAW MM 33-40--00, OPS CHECKED GOOD.
